# SDR UALA2013021800909

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ATT STA 1640 UPPER CAP IS CORRODED FROM BL-0 8' LEFT AND 12' RIGHT. NOTE - PREVIOUS REPAIR IN PLACE.  MAJOR REPAIR ACCOMPLISHED.  HFEC NO CRACKS NOTED.  REPLACED CABIN FLOORBEAM 1640 UPPER CAP LBL 12 TO RBL 55 AND REPAIRED FLOORBEAM.
